MathSciNet Relay Station
MathSciNet bibliographic data
MR217107 (36 #198) 15.85
Marcus, Marvin A theorem on rank with applications to mappings on symmetry classes of tensors. Bull. Amer. Math. Soc. 73 1967 675–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement